Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pneumonia infection. Taking ciprofloxacin, co-drydramol, feeling breathless, watering eyes. Side effects of medication?

My daughter has been prescribed Ciprofloxacin 250mg tabs twice a day. her eye has started to water and looks bloodshot. She also said she has been feeling breathless. She has psemonia, diagonosed 2 weeks ago. she is also taking Erythromycin 4 times a day along with ibrufen for the pain and co-drydramol. I m concerned she is having a side effect to the Ciprofloxcin or co-Dydramol. She is 13.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
MAY BE SHE WILL GET SIDE EFFECTS OF CIPROFOXACIN BECAUSE CIPROFLOXACIN HAVING MORE COMMON SIDE EFFECT RELATING BREATHING PROBLEM,SO STOP CIPROFLOXACIN AND START CEFIXIME OR CEFUROXIME FOR BETTER RESULT IN PNEUMONIA.
Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor